# SDR USAA991025

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 48,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN UPPER AFT CORNER OF TOP HINGE CUT-OUT SERVICE DOOR SKIN.  INSTALLED DOUBLER PER TR 52-40-03A FIG 2.  (X)
